# SDR AWXA960596

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2245 - DURING ROUTINE MAINTENANCE CHECK, FUOND EMERGENCY LIGHT WIRE BROKEN AT SEAT 14.  REPAIRED WIRE.  (M)
